Journal article icon

Journal article

Estimating Euler Equations with Noisy Data: Two Exact GMM Estimators.

Abstract:

In this paper we exploit the specific structure of the Euler equation and develop two alternative GMM estimators that deal explicitly with measurement error. The first estimator assumes that the measurement error is log-normally distributed. The second estimator drops the distributional assumption at the cost of less precision. Our Monte Carlo results suggest that both proposed estimators perform much better than conventional alternatives based on the exact Euler equation or its log-linear ap...

Expand abstract

Actions


Access Document


Publisher copy:
10.1002/jae.1037

Authors


Orazio Attanasio More by this author
Martin Browning More by this author
Journal:
Journal of Applied Econometrics
Volume:
24
Issue:
2
Publication date:
2009-09-05
DOI:
URN:
uuid:668654e4-d527-4c5d-b55b-7de7797d5327
Local pid:
oai:economics.ouls.ox.ac.uk:14626
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP